# SDR AALA20140603002

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 67,114 hours, 34,857 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMER DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED AFT TEMPERATURE SENSOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
